Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 731021, 6 pages
http://dx.doi.org/10.1155/2013/731021
Research Article

Existence of Oscillatory Solutions of Second Order Delay Differential Equations with Distributed Deviating Arguments

1College of Mathematics and Computer Sciences, Shanxi Datong University, Datong, Shanxi 037009, China
2Institute of Applied Mechanics and Biomedical Engineering, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China
3School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 9 June 2013; Revised 25 October 2013; Accepted 13 November 2013

Academic Editor: Elena Litsyn

Copyright © 2013 Youjun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Youjun Liu, Jianwen Zhang, and Jurang Yan, “Existence of Oscillatory Solutions of Second Order Delay Differential Equations with Distributed Deviating Arguments,” Abstract and Applied Analysis, vol. 2013, Article ID 731021, 6 pages, 2013. doi:10.1155/2013/731021